Alert archive / Montana / Winter Storm Warnings in 2007

Winter Storm Warning 7, NWS Great Falls, MT

February 22, 2007

NWS Great Falls, MT issued this winter storm warning at Feb 22, 2007, 12:39 PM MST. It took effect at Feb 23, 2007, 12:00 AM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 22, 2007, 12:39 PM MST (19:39 UTC)
In effect from
Feb 23, 2007, 12:00 AM MST
Expired
Feb 23, 2007, 4:19 AM MST
In force
4 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTFX 221939
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1239 PM MST THU FEB 22 2007

.MOISTURE AHEAD OF A PACIFIC WEATHER SYSTEM IN COMBINATION WITH
THE PASSAGE OF A COLD FRONT WILL CREATE THE POTENTIAL FOR HEAVY
SNOW. SNOW WILL INCREASE OVER BEAVERHEAD COUNTY BY MIDNIGHT THEN
SPREAD TO THE REMAINDER OF SOUTHWEST MONTANA BEFORE SUNRISE. THE
MORE INTENSE SNOW WILL THEN SPREAD TO CENTRAL MONTANA FRIDAY
MORNING. SNOW WILL DIMINISH IN INTENSITY FROM WEST TO EAST OVER
THE AREA FROM LATE FRIDAY MORNING THROUGH LATE FRIDAY AFTERNOON.

MTZ012-015-053>055-230445-
/O.UPG.KTFX.WS.A.0004.070223T0700Z-070224T0000Z/
/O.NEW.KTFX.WS.W.0007.070223T0700Z-070224T0000Z/
CASCADE-MADISON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE CITIES OF...GREAT FALLS...ENNIS...TOWNSEND...
WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE
1239 PM MST THU FEB 22 2007

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
MST FRIDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM
MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE IN THE VALLEYS
AND OVER THE PLAINS. IN THE MOUNTAINS SNOW ACCUMULATIONS OF 6 TO
12 INCHES ARE POSSIBLE.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ008-014-052-230445-
/O.UPG.KTFX.WS.A.0004.070223T0700Z-070223T1900Z/
/O.NEW.KTFX.WS.W.0007.070223T0700Z-070223T1900Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-
INCLUDING THE CITIES OF...DILLON...HELENA...LINCOLN...BOULDER
1239 PM MST THU FEB 22 2007

...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
MST FRIDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE IN THE VALLEYS.
SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE POSSIBLE IN THE
MOUNTAINS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ050-051-230445-
/O.UPG.KTFX.WS.A.0004.070223T1300Z-070224T0000Z/
/O.NEW.KTFX.WS.W.0007.070223T1300Z-070224T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
1239 PM MST THU FEB 22 2007

...WINTER STORM WARNING IN EFFECT FROM 6 AM TO 5 PM MST FRIDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST FRIDAY.
THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE OVER THE PLAINS.
SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE POSSIBLE IN THE
MOUNTAINS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
3 follow-up statements
000 
WWUS45 KTFX 222100
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
200 PM MST THU FEB 22 2007

.MOISTURE AHEAD OF A PACIFIC WEATHER SYSTEM IN COMBINATION WITH
THE PASSAGE OF A COLD FRONT WILL CREATE THE POTENTIAL FOR HEAVY
SNOW. SNOW WILL INCREASE OVER BEAVERHEAD COUNTY BY MIDNIGHT THEN
SPREAD TO THE REMAINDER OF SOUTHWEST MONTANA BEFORE SUNRISE. THE
MORE INTENSE SNOW WILL THEN SPREAD TO CENTRAL MONTANA FRIDAY
MORNING. SNOW WILL DIMINISH IN INTENSITY FROM WEST TO EAST OVER
THE AREA FROM LATE FRIDAY MORNING THROUGH LATE FRIDAY AFTERNOON.

MTZ012-015-053>055-230500-
/O.CON.KTFX.WS.W.0007.070223T0700Z-070224T0000Z/
CASCADE-MADISON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE CITIES OF...GREAT FALLS...ENNIS...TOWNSEND...
WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE
200 PM MST THU FEB 22 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM MST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
5 PM MST FRIDAY. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED IN THE VALLEYS
AND OVER THE PLAINS. IN THE MOUNTAINS SNOW ACCUMULATIONS OF 6 TO
12 INCHES ARE EXPECTED.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ008-014-052-230500-
/O.CON.KTFX.WS.W.0007.070223T0700Z-070223T1900Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-
INCLUDING THE CITIES OF...DILLON...HELENA...LINCOLN...BOULDER
200 PM MST THU FEB 22 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 12 PM MST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
12 PM MST FRIDAY. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED IN THE VALLEYS.
SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED IN THE
MOUNTAINS. 

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ050-051-230500-
/O.CON.KTFX.WS.W.0007.070223T1300Z-070224T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
200 PM MST THU FEB 22 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM MST
FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM MST
FRIDAY. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED OVER THE PLAINS.
SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE EXPECTED IN THE
MOUNTAINS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ011-013-047-230500-
/O.NEW.KTFX.SN.Y.0007.070223T1300Z-070224T0000Z/
HILL-CHOUTEAU-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHINOOK
200 PM MST THU FEB 22 2007

...SNOW ADVISORY IN EFFECT FROM 6 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 5 PM MST FRIDAY. 

SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED OVER THE PLAINS.
SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED OVER THE BEARS
PAW MOUNTAINS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KTFX 230429
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
929 PM MST THU FEB 22 2007

.MOISTURE AHEAD OF A PACIFIC WEATHER SYSTEM IN COMBINATION WITH
THE PASSAGE OF A COLD FRONT WILL CREATE THE POTENTIAL FOR HEAVY
SNOW TONIGHT AND FRIDAY. LIGHT RAIN OR A RAIN/SNOW MIX THIS
EVENING WILL TRANSITION OVER TO ALL SNOW BY MORNING...SPREADING
FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA. THE HEAVIEST SNOWFALL
WILL BE IN THE MOUNTAINS BUT SEVERAL INCHES ARE STILL EXPECTED
OVER THE PLAINS. SNOW WILL DIMINISH IN INTENSITY FROM WEST TO
EAST OVER THE AREA FROM LATE FRIDAY MORNING THROUGH LATE FRIDAY
AFTERNOON.

MTZ012-015-053>055-231230-
/O.CON.KTFX.WS.W.0007.070223T0700Z-070224T0000Z/
CASCADE-MADISON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE CITIES OF...GREAT FALLS...ENNIS...TOWNSEND...
WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE
929 PM MST THU FEB 22 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED IN THE VALLEYS
AND OVER THE PLAINS. HOWEVER...THE BULK OF THE SNOW WILL FALL IN
THE MOUNTAINS...WHERE SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE
EXPECTED.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ008-014-052-231230-
/O.CON.KTFX.WS.W.0007.070223T0700Z-070223T1900Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-
INCLUDING THE CITIES OF...DILLON...HELENA...LINCOLN...BOULDER
929 PM MST THU FEB 22 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST
FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 12 PM MST FRIDAY. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED IN THE VALLEYS.
HOWEVER...THE BULK OF THE SNOW WILL FALL IN THE MOUNTAINS...WHERE
SNOW ACCUMULATIONS OF 6 TO 12 INCHES ARE EXPECTED.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ050-051-231230-
/O.CON.KTFX.WS.W.0007.070223T1300Z-070224T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
929 PM MST THU FEB 22 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM MST
FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM MST
FRIDAY. 

SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE EXPECTED OVER THE PLAINS.
HOWEVER...THE BULK OF THE SNOW WILL FALL IN THE MOUNTAINS...WHERE
SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE EXPECTED.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MTZ011-013-047-231230-
/O.CON.KTFX.SN.Y.0007.070223T1300Z-070224T0000Z/
HILL-CHOUTEAU-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHINOOK
929 PM MST THU FEB 22 2007

...SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM MST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT FROM 6 AM TO 5 PM MST FRIDAY. 

SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED OVER THE PLAINS.
HOWEVER...THE BULK OF THE SNOW WILL FALL IN THE BEARS PAW
MOUNTAINS...WHERE SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE
EXPECTED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS45 KTFX 231119
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
419 AM MST FRI FEB 23 2007

MTZ012-015-053>055-231230-
/O.CAN.KTFX.WS.W.0007.000000T0000Z-070224T0000Z/
CASCADE-MADISON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE CITIES OF...GREAT FALLS...ENNIS...TOWNSEND...
WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE
419 AM MST FRI FEB 23 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW ACCUMULATIONS ARE EXPECTED TO BE LESS THAN EARLIER THOUGHT.
UP TO 2 INCHES ARE POSSIBLE FOR THE PLAINS AND VALLEYS WHILE THE
MOUNTAINS COULD SEE 2 TO 5 INCHES OF SNOW ACCUMULATION.

$$

MTZ008-014-052-231230-
/O.CAN.KTFX.WS.W.0007.000000T0000Z-070223T1900Z/
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-
INCLUDING THE CITIES OF...DILLON...HELENA...LINCOLN...BOULDER
419 AM MST FRI FEB 23 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW ACCUMULATIONS ARE EXPECTED TO BE LESS THAN EARLIER THOUGHT.
UP TO 2 INCHES ARE POSSIBLE FOR THE VALLEYS WHILE THE MOUNTAINS
COULD SEE 2 TO 5 INCHES OF SNOW ACCUMULATION.

$$

MTZ050-051-231230-
/O.CAN.KTFX.WS.W.0007.070223T1300Z-070224T0000Z/
JUDITH BASIN-FERGUS-
INCLUDING THE CITIES OF...STANFORD...LEWISTOWN
419 AM MST FRI FEB 23 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING. 

SNOW ACCUMULATIONS ARE EXPECTED TO BE LESS THAN EARLIER THOUGHT.
UP TO 2 INCHES ARE POSSIBLE FOR THE VALLEYS WHILE THE MOUNTAINS
COULD SEE 2 TO 4 INCHES OF SNOW ACCUMULATION.

$$

MTZ011-013-047-231230-
/O.CAN.KTFX.SN.Y.0007.070223T1300Z-070224T0000Z/
HILL-CHOUTEAU-BLAINE-
INCLUDING THE CITIES OF...HAVRE...FORT BENTON...CHINOOK
419 AM MST FRI FEB 23 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
SNOW ADVISORY. 

SNOW ACCUMULATIONS ARE EXPECTED TO BE LESS THAN EARLIER THOUGHT.
UP TO 2 INCHES OF SNOW ACCUMULATION ARE POSSIBLE.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Feb 22, 10:48 AM MST, 1 hour 51 minutes earlier.

Area forecast discussion, Feb 22, 10:48 AM MST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GREAT FALLS MT
1048 AM MST THU FEB 22 2007

UPDATED AVIATION SECTION

.UPDATE...
NO UPDATES THIS MORNING. VERY MOIST SOUTHWEST FLOW CONTINUES TO
MOVE UP OVER SOUTHWEST AND CENTRAL MONTANA. STILL NEED TO ASSESS
THE WATCH FOR TONIGHT. RIGHT NOW ONLY SEEING ADVISORY CRITERIA BUT
WILL WAIT UNTIL ALL THE MODEL DATA IS IN TO DECIDE WHETHER TO GO
WITH A WARNING OR AN ADVISORY. MOST RADAR RETURNS RIGHT NOW SEEM
TO BE PRECIPITATION THAT IS NOT REACHING THE GROUND ALONG WITH
SOME CLOUD COVER. WILL LEAVE PRECIPITATION FOR THE REST OF THIS
MORNING AND THIS AFTERNOON ALONE. CAMP

&&

.PREV DISCUSSION... (ISSUED 530 AM MST THU FEB 22 2007)
TODAY THROUGH SATURDAY...THE MAIN FORECAST CONCERN DURING THE
PERIOD WILL BE THE WEATHER SYSTEM AFFECTING THE AREA TONIGHT INTO
FRIDAY. BUT IN THE SHORT TERM AN AREA OF MOISTURE AND WEAK LIFT
WILL BE MOVING NORTH THROUGH THE NORTHERN ZONES THIS MORNING. HAVE
INCREASED POPS TO THE LIKELY CATEGORY FOR THIS MORNING OVER THE NW
PLAINS. FOR TONIGHT INTO FRIDAY THERE WILL BE SEVERAL DISTURBANCES
EMBEDDED IN A WEAKENING SOUTHWEST FLOW ALOFT THAT WILL AFFECT THE
FORECAST AREA. MEANWHILE A COLD FRONT WILL BE MOVING EAST THROUGH
THE FORECAST AREA LATER TONIGHT INTO FRIDAY. MODELS ARE IN BETTER
AGREEMENT TONIGHT WITH THE AREA OF GREATER SNOW ACCUMULATIONS AND
THIS WILL EXTEND FROM SW MT TO NORTH CENTRAL MONTANA. THINK SNOW
ACCUMULATIONS WILL BE MORE IN THE ADVISORY RANGE RATHER THAN THE
WARNING RANGE BUT THINK THERE IS ENOUGH OF A THREAT OF SOME AREAS
RECEIVING SNOW ACCUMULATIONS IN THE WARNING RANGE THAT HAVE
DECIDED TO ISSUE A WINTER STORM WATCH FOR SW AND CENTRAL MT. AN
UPPER TROUGH WILL BE MOVING EAST THROUGH THE FORECAST AREA FRIDAY
NIGHT WHICH WILL RESULT IN DECREASING MOISTURE. HAVE LOWERED POPS
FOR SOME AREAS. AN UPPER RIDGE IS EXPECTED OVER THE AREA ON
SATURDAY FOR A DRY DAY WITH THE EXCEPTION OF POSSIBLY THE WESTERN
AND SOUTHERN MOUNTAINS. BLANK

SATURDAY NIGHT THROUGH TUESDAY NIGHT...ANOTHER UPPER LEVEL TROUGH
WILL DEEPEN OFF THE PACIFIC COAST SATURDAY NIGHT THROUGH MONDAY
NIGHT...THEN IT WILL MOVE INTO THE WESTERN CONUS TUESDAY AND TUESDAY
NIGHT. THE RESULTING MOIST SOUTHWEST FLOW ALOFT OVER SOUTHWEST AND
NORTH CENTRAL MONTANA WILL KEEP AT LEAST A CHANCE OF SNOW OVER THE
MOUNTAIN AREAS. EMBEDDED DISTURBANCES IN THE FLOW WILL OCCASIONALLY
BRING A SLIGHT CHANCE OF PRECIPITATION TO THE PLAINS. DESPITE
OCCASIONAL FLUCTUATIONS...TEMPERATURES WILL GENERALLY REMAIN NEAR TO
SLIGHTLY BELOW NORMAL.  COULSTON

WEDNESDAY THROUGH THURSDAY...A LONG WAVE TROUGH OVER THE REGION ON
WEDNESDAY...MOVES TO THE EAST AS AN UPPER LEVEL RIDGE OVER THE
PACIFIC NORTHWEST MOVES EAST. DOWNSLOPE GRADIENTS DEVELOP ACROSS
NORTH CENTRAL MONTANA WEDNESDAY NIGHT AND THURSDAY. THIS WILL RESULT
IN SLIGHTLY COOLER THAN SEASONAL AVERAGE WITH SCATTERED SNOW
SHOWERS...MAINLY CONFINED TO THE MOUNTAINS DURING THE PERIOD.
WILLIAMSON DC

AVIATION...
UPDATED 1748Z.
A DEEP PACIFIC TROUGH WILL AFFECT ROUTES AND TERMINALS ACROSS THE
REGION DURING THE NEXT 24 HOURS. VFR CONDITIONS ARE EXPECTED TO
PREVAIL THROUGH 06Z...WITH CONDITIONS BECOMING PREVAILING MVFR/IFR
THEREAFTER...WITH AREAS OF LIFR CONDITIONS. REDUCED FLIGHT
CATEGORIES WILL RESULT FROM DEVELOPING BANDS OF SNOW AND ASSOCIATED
SURFACE OBSCURATIONS. WIDESPREAD TERRAIN OBSCURATIONS WILL ALSO BE
EXPECTED FROM 03Z ONWARD. SURFACE WINDS WILL REMAIN LIGHT AND
VARIABLE THROUGHOUT THE PERIOD...WITH THE EXCEPTION OF MODERATE
EASTERLY SURFACE WINDS NEAR KHVR. ZUMPFE

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  38  24  35  14 /  40  50  60  10
CTB  32  21  33  10 /  60  50  40  10
HLN  41  28  33   8 /  20  70  60  10
BZN  41  26  32   5 /  20  30  80  20
WEY  35  23  29   1 /  40  60  70  30
DLN  40  27  35   8 /  20  60  70  10
HVR  40  24  33  12 /  20  30  70  20
LWT  39  26  35   9 /  20  10  80  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
MTZ008-014-052.

WINTER STORM WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON
FOR MTZ012-015-053>055.

WINTER STORM WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR MTZ050-051.

&&

SHORT TERM...CAMP/BLANK
LONG TERM...COULSTON/WILIAMSON
AVIATION...ZUMPFE

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 22, 5:06 AM MST, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
506 AM MST THU FEB 22 2007

MTZ008-014-052-231215-
BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-JEFFERSON-
506 AM MST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WATCH IS IN EFFECT FOR LATE TONIGHT THROUGH FRIDAY
MORNING. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE
FOR THE LOWER ELEVATIONS WITH SNOW ACCUMULATIONS OF 6 TO 12 INCHES
POSSIBLE FOR THE MOUNTAINS BY FRIDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WATCH IS IN EFFECT FOR LATE TONIGHT THROUGH FRIDAY
MORNING. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE
FOR THE LOWER ELEVATIONS WITH SNOW ACCUMULATIONS OF 6 TO 12 INCHES
POSSIBLE FOR THE MOUNTAINS BY FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ012-015-053>055-231215-
CASCADE-MADISON-BROADWATER-MEAGHER-GALLATIN-
506 AM MST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WATCH IS IN EFFECT FOR LATE TONIGHT THROUGH FRIDAY
AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE
FOR THE LOWER ELEVATIONS WITH SNOW ACCUMULATIONS OF 6 TO 12 INCHES
POSSIBLE FOR THE MOUNTAINS BY LATE FRIDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WATCH IS IN EFFECT FOR LATE TONIGHT THROUGH FRIDAY
AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE
FOR THE LOWER ELEVATIONS WITH SNOW ACCUMULATIONS OF 6 TO 12 INCHES
POSSIBLE FOR THE MOUNTAINS BY LATE FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ050-051-231215-
JUDITH BASIN-FERGUS-
506 AM MST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WINTER STORM WATCH IS IN EFFECT FOR FRIDAY MORNING THROUGH
LATE FRIDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES
ARE POSSIBLE FOR THE LOWER ELEVATIONS WITH SNOW ACCUMULATIONS OF 6
TO 10 INCHES POSSIBLE FOR THE MOUNTAINS BY LATE FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009>011-013-044>049-231215-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-
506 AM MST THU FEB 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE POSSIBLE FOR THE LOWER
ELEVATIONS OF THE ROCKY MOUNTAIN FRONT WHILE ACCUMULATIONS OF 5 TO
10 INCHES ARE LIKELY FOR THE ADJOINING MOUNTAINS BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SNOW ACCUMULATIONS OF 1 TO 3 INCHES OVER THE PLAINS AND 3 TO 6
INCHES IN THE MOUNTAINS ARE POSSIBLE FOR CHOUTEAU...HILL AND BLAINE
COUNTIES ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 4:38 AM MSTWinter Storm WatchTFX8 hr
Feb 22, 2:00 PM MSTSnow AdvisoryTFX14 hr

Nearby

Winter Storm Warnings in Montana, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.